# SDR SWAA106876

- Difficulty date: October 28, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 10,478 hours, 6,293 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

PRESSURIZATION WOULD NOT HOLD AT FL 380.  DESCENDED TO 160, ABLE TO REGAIN PRESSURIZATION IN MAN AND LAT MODES.  ALL PAX 02 MASKS MANUALLY DEPLOYED WITHOUT ASSISTANCE.  MAX CAB ALTITUDE ALT 130.  REMOVED AND REPLACED NR 1 & 2 CABIN PRESSURE CONTROLLERS PER MM.
